# SDR SWAA2014051427995

- Difficulty date: April 24, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,126 hours, 55,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT BS 348.2, STRINGER 15L.  R & R CLIP IAW DWG & SRM.
